Sous-groupes periodiques d'un groupe stable

Journal of Symbolic Logic 58 (2):385-400 (1993)
Abstract
We develop a Sylow theory for stable groups satisfying certain additional conditions (2-finiteness, solvability or smallness) and show that their maximal p-subgroups are locally finite and conjugate. Furthermore, we generalize a theorem of Baer-Suzuki on subgroups generated by a conjugacy class of p-elements
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275211
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 17,840
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Frank O. Wagner (1997). On the Structure of Stable Groups. Annals of Pure and Applied Logic 89 (1):85-92.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

3 ( #515,999 of 1,781,161 )

Recent downloads (6 months)

1 ( #291,797 of 1,781,161 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.